# SDR UALA2011070503313

- Difficulty date: July 5, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,536 hours, 10,910 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED 14AB HAS EEL LIGHTING MISSING.  ALL OTHER EEL LIGHTING OKAY.  REPLACED EEL LIGHT ASS'Y, OPS CHECKED OK.
